Study on “Fixed Point Results” for Pair of Maps in CMS

Full Article - PDF

Published: 2023-08-14

Page: 129-131


K. Prudhvi *

Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India.

*Author to whom correspondence should be addressed.


Abstract

In the present paper, we obtain common fixed points for pair of self-maps in CMS (Cone Metric Space) with OWC(Occasionally Weakly Compatible) condition. Our results are generalizing, extending, modifying and improving well known results in the several references in this literature.

Keywords: Common fixed points, CMS (Cone Metric Space) and OWC (Occasionally Weakly Compatible) condition.


How to Cite

Prudhvi , K. (2023). Study on “Fixed Point Results” for Pair of Maps in CMS . Asian Basic and Applied Research Journal, 5(1), 129–131. Retrieved from https://globalpresshub.com/index.php/ABAARJ/article/view/1850

Downloads

Download data is not yet available.

References

Huang LG, Zhang X. Cone metric spaces and fixed point theorems of contractive mappings J. Math. Anal. Appl. 2007; 332(2):1468-1476.

Abbas M, Jungck G. Common fixed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 2008;341:416-420.

Abbas M, Rhoades BE. Fixed and periodic point results in cone metric spaces, Appl. Math. Lett. 2008;21:511-515.

AlThagafi MA, Shahzad N. Generalized I – nonexpensive selfmaps andinvariant approximations, Acta. Math. Sinica. 2008;24:867-876.

Aliouche A. A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type, J. Math. Anal. Appl. 2006;322:796-802.

Altun I, Durmaz B. Some fixed point theorems on ordered cone metric spaces, Rend. Circ. Mat. Palermo. 2009;58:319-325.

Arvind Bhatt, Harish Chandra, Occasionally weakly compatible mappings in cone metric space, Applied Mathematical Sciences. 2012;6(55):2711–2717.

Jungck G, Rhoades BE. Fixed point theorems for occasionally weakly compatible mappings, Fixed Point Theory. 2006;7:286-296.

Prudhvi K. A Unique Common Fixed Point Theorem for a Metric Space with the Property (E.A), American Journal of Applied Mathematics and Statistics. 2023; 11(1):11-12.

Prudhvi K. Generalized Fixed Points for Four Self – Mappings with the property OWC in CMS, Asian Research Journal of Mathematics. 2023;9(5):37-40 .

Prudhvi K. A Study on Fixed Points for Four Self-Mappings on OWC, Asian Journal of Pure and Applied Mathematics. 2023;5(1):285-288.

Jungck G, Rhoades BE. Fixed point theorems for occasionally weakly compatible mappings, Erratum, Fixed Point Theory. 2008;9:383-384.